Does Anyone Else Have A Problem With Nausea While Taking Predisone | myRAteam

Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Have A Problem With Nausea While Taking Predisone

Does Anyone Else Have A Problem With Nausea While Taking Predisone

I was recently diagnosed with RA and put on a 30 day regimen of prednisone. I am finding that I am nauseated after taking it. Does anyone else have this problem?

A myRAteam Member said:

Hi, and in addition to splitting the dosage sometimes the Meds taken at night help you"sleep" through the nauseous feeling.

posted almost 4 years ago
A myRAteam Member said:

It might not be a coincidence. People react differently to medications. I'd eat a meal a half hour before I took it. If that doesn't work, you'll most likely feel much better when you get below 8 or 9 mg. If you still feel sick, ask your doctor about split dosing.

I hope your body adjusts sooner rather than later. Best wishes! @A myRAteam Member

posted almost 4 years ago
A myRAteam Member said:

I never got nauseous from it but after about day 3 I will eat anything not nailed down. Like, I will steal candy from a baby or a honeybun from your grandma. I also seem to give up sleep after about day 3 and become this super energetic frenetic beast. My friends and family prefer that I stay off prednisone.

posted almost 4 years ago
A myRAteam Member said:

Yes after my evening meal

posted almost 4 years ago
A myRAteam Member said:

12.5 for 10 days and then it tapers down from there for a total of 30 days. I suppose it could just be a coincidence @A myRAteam Member

posted almost 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in